Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 416472, 8 pages
http://dx.doi.org/10.1155/2014/416472
Research Article

A Hierarchy of Discrete Integrable Coupling System with Self-Consistent Sources

1College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China
2Institute of Oceanology, China Academy of Sciences, Qingdao 266071, China
3Key Laboratory of Ocean Circulation and Wave, Chinese Academy of Sciences, Qingdao 266071, China

Received 8 May 2014; Revised 4 August 2014; Accepted 18 August 2014; Published 27 August 2014

Academic Editor: Xinkai Chen

Copyright © 2014 Yuqing Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Yong Zhang, Shili Sun, and Huanhe Dong, “Hybrid Solutions of (3 + 1)-Dimensional Jimbo-Miwa Equation,” Mathematical Problems in Engineering, vol. 2017, pp. 1–15, 2017. View at Publisher · View at Google Scholar
  • Jiayue Gu, Yong Zhang, and Huanhe Dong, “Dynamic behaviors of interaction solutions of (3+1)-dimensional Shallow Water wave equation,” Computers & Mathematics with Applications, 2018. View at Publisher · View at Google Scholar
  • Ling Zhang, Beibei Hu, Wen-Xiu Ma, and Tiecheng Xia, “Nonlinear integrable couplings of a generalized super Ablowitz-Kaup-Newell-Segur hierarchy and its super bi-Hamiltonian structures,” Mathematical Methods in the Applied Sciences, vol. 41, no. 4, pp. 1565–1577, 2018. View at Publisher · View at Google Scholar